... for Epilepsy and have developed a strange symptom. I have had an unexplained cough... just an annoying tickle in the base of my throat. It started when I had the flu in December, but hasn't gone away! No congestion, no other problems... when I looked on side effects of Topamax, I see less usual ones listed is a cough! Anyone else have this problem? I already have some of the rarer side effects... like I do not sweat, hair loss... why not this strange one?! I just wondered if ANYONE out there had this! I'm just NOT convinced it's my allergies!
I have not had this side effect, but since you have already had some of the rarer side effects, and the dry cough is listed as one, it would be likely you have that side effect too. I would hesitate to add allergy medications too soon if the cough is your only "allergy" symptom.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 2 answers
Posted 6 Aug 2010 • 1 answer
Posted 11 Oct 2012 • 2 answers
Posted 28 Jun 2013 • 2 answers
I've had migraines for years & was given Topamax b4 but had 2 stop bc of eye twitches. Dr. wants me?
Posted 8 May 2015 • 4 answers